Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#257960] of David B. Dunson

search arxiv.org.

Papers Published

  1. Rodríguez, A; Dunson, DB, Nonparametric Bayesian models through probit stick-breaking processes., Bayesian Analysis, vol. 6 no. 1 (March, 2011), pp. 145-178, ISSN 1936-0975 [doi]
    (last updated on 2018/10/23)

    Abstract:
    We describe a novel class of Bayesian nonparametric priors based on stick-breaking constructions where the weights of the process are constructed as probit transformations of normal random variables. We show that these priors are extremely flexible, allowing us to generate a great variety of models while preserving computational simplicity. Particular emphasis is placed on the construction of rich temporal and spatial processes, which are applied to two problems in finance and ecology.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320